# SDR UALA2012072704075

- Difficulty date: July 24, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 71,290 hours, 26,597 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 524
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, MAIN BATTERY CHARGER DISPLAYED AND BATTERY DISCHARGE LIGHT EXTINGUISHED.  REPLACED MAIN AIRCRAFT BATTERY, OPS CHECKED GOOD.
